Some Asymptotic Properties for Multivariate Partially Linear Models  被引量:2

Some Asymptotic Properties for Multivariate Partially Linear Models

在线阅读下载全文

作  者:ZHOU Xing-cai HU Shu-he 

机构地区:[1]Department of Mathematics and Computer Science, Tongling University, Tongling 244000, China [2]Department of Mathematics, Anhui University, Hefei 230039, China

出  处:《Chinese Quarterly Journal of Mathematics》2011年第2期270-274,共5页数学季刊(英文版)

基  金:Supported by the Anhui Provincial Natural Science Foundation(11040606M04); Supported by the National Natural Science Foundation of China(10871001,10971097)

摘  要:The paper considers a multivariate partially linear model under independent errors,and investigates the asymptotic bias and variance-covariance for parametric component βand nonparametric component F(·)by the GJS estimator and Kernel estimation.

关 键 词:multivariate partially linear models GJS estimator asymptotic properties 

分 类 号:O212.7[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象